I am suffering from recurrent uti since four...I am suffering from recurrent UTI since four month. I was taking antibiotics as per doctor. Forty five days back I could come to know that my bilirubin level has risen. So I stopped taking antibiotics and went for homeopathic. But now neither bilirubin is going down nor UTI is cured. One of my testicle has also increased and paining. Now I am in dilemma whether I should continue with homeopathic or go to allopathy. Please guide.
Post created 2 months ago in groups: Urinary tract infection and Jaundice - yellow skin, Urinary tract infection, Jaundice - yellow skinAdd comment Follow a Care Guide Be a Care Guide
- Would like to talk about my side effects on vagifem and my uti
- Why is my anxiety so bad when I have a UTI ?
- Why does Actemra cause UTIs and can Actemra cause renal failure? Does rheumatologist keep you on Actemra despite it causing UTIs?
- Why and how does Zopiclone cause a UTI?
- Which comes first gout or bladder infection?
Related support groups
- Support group for people who have Urinary Tract Infection and Jaundice - Yellow Skin (1 member)
- Support group for people who have Urinary Tract Infection (573 members)
- Support group for people who have Jaundice - Yellow Skin (48 members)